Oral Health

Question
Posted by: El | 2011/07/21

Q.

discolour of tooth

Please help with advice
My daughter, 17 last night suddenly saw that one of her teeth has coloured into a lightish grey colour and gum is bleeding slightly @ tooth next to that one. She had braces till last year Aug and has really been taking good care of her teeth also afterwards. Also uses Listerine every morning. I have made app with dentist, but is only a week from now! We just need to know what and how serious it can be and if there is something she can do in the mean time. She is also on low dosage antibiotics since Aug last year for skin. Could that have an influence? Thank you

Expert's Reply

A.

Oral health expert

the discoloration can be due to various factors- long term antibitoic use, decay, nerve of the tooth "dying" etc.
The diagnosis can only be made after an examination.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
user comments

C.

Posted by: dental expert | 2011/07/21

the discoloration can be due to various factors- long term antibitoic use, decay, nerve of the tooth "dying" etc.
The diagnosis can only be made after an examination.

Reply to dental expert

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.